The Michigan Mathematical Journal

Common fixed points of commuting holomorphic maps of the hyperball.

T. J. Suffridge

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 4 (1975), 309-314.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001354

Digital Object Identifier
doi:10.1307/mmj/1029001354

Mathematical Reviews number (MathSciNet)
MR0367661

Zentralblatt MATH identifier
0333.47026

Subjects
Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]

Citation

Suffridge, T. J. Common fixed points of commuting holomorphic maps of the hyperball. Michigan Math. J. 21 (1975), no. 4, 309--314. doi:10.1307/mmj/1029001354. https://projecteuclid.org/euclid.mmj/1029001354


Export citation